Maximum number of constant weight vertices of the unit n-cube contained in a k-dimensional subspace

Ahlswede R, Aydinian H, Khachatrian L (2003)
COMBINATORICA 23(1): 5-22.

Download
No fulltext has been uploaded. References only!
Conference Paper | Published | English

No fulltext has been uploaded

Author
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Aydinian H, Khachatrian L. Maximum number of constant weight vertices of the unit n-cube contained in a k-dimensional subspace. COMBINATORICA. 2003;23(1):5-22.
Ahlswede, R., Aydinian, H., & Khachatrian, L. (2003). Maximum number of constant weight vertices of the unit n-cube contained in a k-dimensional subspace. COMBINATORICA, 23(1), 5-22. doi:10.1007/s00493-003-0011-6
Ahlswede, R., Aydinian, H., and Khachatrian, L. (2003). Maximum number of constant weight vertices of the unit n-cube contained in a k-dimensional subspace. COMBINATORICA 23, 5-22.
Ahlswede, R., Aydinian, H., & Khachatrian, L., 2003. Maximum number of constant weight vertices of the unit n-cube contained in a k-dimensional subspace. COMBINATORICA, 23(1), p 5-22.
R. Ahlswede, H. Aydinian, and L. Khachatrian, “Maximum number of constant weight vertices of the unit n-cube contained in a k-dimensional subspace”, COMBINATORICA, vol. 23, 2003, pp. 5-22.
Ahlswede, R., Aydinian, H., Khachatrian, L.: Maximum number of constant weight vertices of the unit n-cube contained in a k-dimensional subspace. COMBINATORICA. 23, 5-22 (2003).
Ahlswede, Rudolf, Aydinian, Haratyun, and Khachatrian, L. “Maximum number of constant weight vertices of the unit n-cube contained in a k-dimensional subspace”. COMBINATORICA 23.1 (2003): 5-22.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar